# SDR AALA20141204007

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,441 hours, 10,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T85108
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR CUT OUT LOWER SILL WEB APPROX 38 INCHES FROM FWD END OF CUT OUT.  REPAIRED SILL IAW EA B767-53-037618 DATED 11/28/1014 & SRM 51-70-13-0G.
